Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Upper bounds for the cohomological dimensions of finitely generated modules over a commutative Noetherian ring

Tom 137 / 2014

Ghader Ghasemi, Kamal Bahmanpour, Jafar A'zami Colloquium Mathematicum 137 (2014), 263-270 MSC: Primary 13D45; Secondary 14B15, 13E05. DOI: 10.4064/cm137-2-10

Streszczenie

Let $R$ be a commutative Noetherian ring, $I$ a proper ideal of $R$, and $M$ be a finitely generated $R$-module. We provide bounds for the cohomological dimension of the $R$-module $M$ with respect to the ideal $I$ in several cases.

Autorzy

  • Ghader GhasemiFaculty of Mathematical Sciences
    Department of Mathematics
    University of Mohaghegh Ardabili
    56199-11367, Ardabil, Iran
    e-mail
  • Kamal BahmanpourFaculty of Mathematical Sciences
    Department of Mathematics
    University of Mohaghegh Ardabili
    56199-11367, Ardabil, Iran
    and
    School of Mathematics
    Institute for Research in Fundamental Sciences (IPM)
    P.O. Box 19395-5746, Tehran, Iran
    e-mail
  • Jafar A'zamiFaculty of Mathematical Sciences
    Department of Mathematics
    University of Mohaghegh Ardabili
    56199-11367, Ardabil, Iran
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek